# SDR CALA2024111802880

- Difficulty date: November 15, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N27964
- Make and model: Boeing 787-9
- Aircraft serial: 37813
- Aircraft time: 40,841 hours, 3,943 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Module
- Part number: 7000276H01
- Part serial: 3222
- Condition: Faulted
- Location: Zone 200
- Part time: 24,973 hours, 2,531 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MULTIPLE RPDU 71 MODULES REQUIRE REPLACEMENT. U CARD FILE CABINET AND FOUND NO DEFECTS. RPDU MODULES 71M1, M3, DMC-B787-A-24-70-F4-AZA-421A-A, RPDU 71 M1 AND M8 GATEWAY M4 AND M8 REQUIRE REPLACEMENT DUE TO AIR TURNBACK. WE HAVE 3 CA MICROPROCESSORS SUSPECT, WILL R&R DUE TO AIR RETURN. RDS IN STOCK IN EWR. . INTERROGATED PRESENT LEGS FAULT, FOUND MAINT MESSAGES 21 ADDITIONALLY REVIEW BOEING FLEET AHM.   RECORDED MX MSG 24-39601 OCCURRED MULTIPLE TIMES ASSOCIATED WITH 05, 30-30151, & 30-32409. MESSAGE NOT LATCHED.  MULTIPLE FAULTS IN MULTIPLE ATAS. THIS FAULT INDICATES LOSS OF ND FOUND MESSAGES CLEARED DURING DESCENT. VISUALLY INSPECTED RPD COMMS OF RPDU 71 WITH COMMON DATA NETWORK. T/S PER FIM  R&R RPDU71 M1 AND M8 IAW AMM DMC-B787-A-24-71-05-00A-720A-A. INSTALLED SOFTWARE, ALL OPS CKS PASS, NO DEFECTS NOTED AT THIS TIME. OK FOR SERVICE.  ORIGINAL SUBMISSION DATE: 11/18/2024
